| Model Number |
45-750511 |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The coil remains implanted in the patient and the remainder of the device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause cannot be determined.The device was used during the same procedure as was reported in mfr.Report# 2032493-2018-00042.
Event or Problem Description
It was reported that resistance was encountered while advancing an embolization coil in the microcatheter.During withdrawal, the coil detached in the microcatheter.The coil was pushed into the intended area with a saline injection.There was no reported intervention or patient injury.The patient was reported to be stable.